# SDR ABXA060124

- Difficulty date: January 22, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46093
- Aircraft time: 74,428 hours, 26,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Bs 680 L11r
- Component part number: 4751625U1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE CABIN STA. 680, LONGERON 11 RIGHT, AFT UPPER SPLICE FITTING HAD A CRACK.  REMOVED AND REPLACED SPLICE FITTING AT RIGHT SIDE MAIN CABIN, STA 680, LONGERON 11 RIGHT AFT IAW DC8 SRM 51-1-20 AND 51-3-0.
